# SDR USAA050296

- Difficulty date: February 13, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 50,526 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 1.5 INCH, FORWARD SERVICE DOOR CUTOUT AFT LOWER CORNER.  INSTALLED DOUBLER PER SRM 53-10-01.  (M)
